# SDR 2001UALA00133

- Difficulty date: February 20, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 29,067 hours, 10,710 cycles
- Engine: Pwa PW2037
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Controller
- Part number: 1074741
- Part serial: 45
- Condition: Defective
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DUCT PRESSURE FLUCTUATING BETWEEN 25 PSI AND 40 PSI.  EPR FLUCTUATES BETWEEN 1.16 AND 1.28 FL410.  *S/D*  REPLACED THE RT PRSOV AND PRSOV CONTROLLER.  PROBLEM WAS MOST LIKELY CAUSED BY THE PRSOV CONTROLLER.
